# SDR GLBA96251

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Handle
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DLH - AIRCRAFT PULLS HARD RIGHT ON TOUCHDOWN AND ALSO WHEN TILLER IS RELEASED AIRCRAFT PULLS RIGHT.  MAINTENANCE RIGGED STEERING HANDLE POTENTIOMETER.  OPERATIONAL CHECKS GOOD.  (M)
